# SDR DALA2025091606803

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 37,379 hours, 14,499 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 3819 - DIV, IFSD, DE - AIRCRAFT DIVERTED TO CVG DUE TO RIGHT ENGINE FAILURE. CORRECTIVE ACTION: METAL FOUND IN TAIL PIPE, ENGINE REPLACED ON LOG PAGE 1197295.
